Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 657-662

The general Ikehata theorem for H-separable crossed products

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 26 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto and Lianyong Xue, “The general Ikehata theorem for -separable crossed products,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 10, pp. 657-662, 2000. doi:10.1155/S0161171200003124